# SDR DALA1162896302

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 94,073 hours, 12,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE AFT EMERGENCY EXIT SIGN IN THE UPPER DECK WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE POWER SUPPLY INOPERATIVE AND REPLACED IT.  SYSTEM  OPERATION WAS NORMAL AFTER THE POWER SUPPLY WAS REPLACED.
